# SDR SWAA2021011133252

- Difficulty date: November 30, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 222B 2 EA UPPER SURFACE LAYERS DELAMINATED, MARKED.  CLEANED AND REPAIRED SMALL LOOSE FIBERS ON TOP SURFACE OF MAIN CABIN FLOOR PANEL 222B, AS PER B737 SRM 53-00-50-2R-11 REPAIR 11 MATERIAL USED PO 1692653.
